| Model Number |
03.602.042 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on an unknown date, during evaluation at service and repair, the 12nm torque limiting wrench for dual-op uss was found to have failed calibration.There was no patient involvement.This report is for a torque limiting wrench.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Initial reporter is a synthes sales representative.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9.Date device returned to manufacturer.H6 - codes updated to imdrf codes.Service and repair evaluation: the customer reported that the torque limiting wrench had failed in calibration.The repair technician reported that device failed low in cw & ccw during evaluation.The device minimum peak was at 11.77 nm in cw and 11.96 nm in ccw which is less than the accepted torque range of 12 nm-13 nm.The device will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot - part # 03.602.042.Synthes lot # j003691-04.Supplier lot # j003691-04.Release to warehouse date: 20 apr2021.Supplier: (b)(6).No ncrs were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.